# SDR DHL9672031C

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2760 · Drag Control System
- Part: Casting
- Part number: 65192228
- Condition: Cracked
- Location: Nr 8 Spoiler Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 8 SPOILER CENTER HINGE ACTUATOR LINKAGE AFT END BROKEN OFF.  INSTALLED NEW CASTING PER SRM 51-10-1.
